Document Type

Journal Article

Department/Unit

Department of Mathematics

Language

English

Abstract

We consider the classical risk model that is perturbed by diffusion. Asymptotic formulae for the surplus prior to and at ruin, ruin caused by oscillation and ruin caused by a claim, as the initial capital tends to infinity are obtained for light-tailed and heavy-tailed claim size distributions.

Keywords

classical risk model, ruin theory, surplus at ruin, surplus prior to ruin

Publication Date

3-2005

Source Publication Title

Far East Journal of Theoretical Statistics

Volume

15

Issue

2

Start Page

175

End Page

188

Publisher

Pushpa Publishing

Peer Reviewed

1

Link to Publisher's Edition

http://www.pphmj.com/abstract/1158.htm

ISSN (print)

09720863

Included in

Mathematics Commons

Share

COinS